# SDR SWAA104380

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 53,378 hours, 44,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6945736
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR AFT BRACKET ASSY CRACKED.  REMOVED AND REPLACED BRACKET ASSY PER SRM AND BAC DWG.
